# SDR FDEA200907172654

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 144N8152
- Condition: Corroded
- Location: A/C Bay Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CONDITIONG BAY : 4 DOOR MOUNTS HAVE CORROSION. CORROSION FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. REPAIR CARRIED OUT IAW E.A. F-5340-129618 : FORWARD KEEL BEAM FITTING REPAIR.  REPAIR IS CLASSIFIED AS MINOR REPAIR PER GMM 6-2-100 CRITERIA.
